# SDR USAASB03074

- Difficulty date: June 7, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER TAKEOFF FROM CLT, FLIGHT ATTENDANT REPORTED AN ELECTICAL ODOR ALONG WITH A SLIGHT HAZE IN THE CABIN FROM SEAT ROWS 4 THROUGH 14.  AS A PRECAUTION, CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE CHECKED E/E COMPARTMENT FOR SMOKE ODOR.  RAN PACKS FULL HOT AND FULL COLD WHILE RUNNING ENGINES AT TAKEOFF POWER.  COULD NOT DUPLICATE ELECTRICAL ODOR OR HAZE.  AIRCRAFT OK FOR SERVICE.  (M)
